Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 8, NWS Miami, FL

May 6, 2019Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 6, 2019, 3:10 PM EDT for Miami-Dade County, Florida. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2019, 3:10 PM EDT (19:10 UTC)
Expired
May 6, 2019, 4:15 PM EDT
In force
65 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 19 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:10 PM EDTTSTM WND DMG1 Ene Kendale Lakes, FLPOWER LINES AND DOWNED TREES REPORTED BY OFFICE OF EMERGENCY MANAGMENT IN THE VICINITY OF SW 42ST TO SW 52ST AND SW 125 AND 132 AVENUES.
May 6, 3:10 PM EDTTSTM WND DMG1 W Westwood Lakes, FLPICTURES ON THE UNIVISION CHANNEL 23 WEBSITE OF DAMAGE TO TREES, FENCES, STREET SIGNS, SHEDS, AND HOUSE SIDING IN THE AREA OF HORSE COUNTRY FROM THE FLORIDA TURNPIKE TO SW 127 AVE BETWEEN BIRD ROAD AND MILLER DRIVE. DAMAGE PROBABLY BEGAN AROUND 308 PM AND LAST
May 6, 3:17 PM EDTTSTM WND DMG2 E Country Walk, FLPOWER POLES AND LINES REPORTED DOWN IN THE VICINITY OF SW 122ND AVE AND SW 152ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

182 
WUUS52 KMFL 061910
SVRMFL
FLC086-062015-
/O.NEW.KMFL.SV.W.0008.190506T1910Z-190506T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
310 PM EDT Mon May 6 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 415 PM EDT.

* At 310 PM EDT, severe thunderstorms were located along a line
  extending from Westchester to Country Walk, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Miami, Miami Beach, Coral Gables, Key Biscayne and South Miami. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
      2551 8057 2558 8057 2579 8036 2581 8004
TIME...MOT...LOC 1910Z 265DEG 27KT 2575 8034 2564 8042 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
4 follow-up statements
665 
WWUS52 KMFL 061920
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
320 PM EDT Mon May 6 2019

FLC086-062015-
/O.CON.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
320 PM EDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 320 PM EDT, severe thunderstorms were located along a line
extending from Coral Gables to near The Redland, moving east at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Miami, Miami Beach, Coral Gables, Key Biscayne and South Miami. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
      2551 8057 2559 8057 2567 8048 2577 8032
      2581 8004
TIME...MOT...LOC 1920Z 287DEG 21KT 2572 8025 2554 8052 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
164 
WWUS52 KMFL 061931
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
331 PM EDT Mon May 6 2019

FLC086-062015-
/O.CON.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
331 PM EDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 331 PM EDT, severe thunderstorms were located along a line
extending from near Coral Gables to near Homestead General Airport,
moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Coral Gables, Key Biscayne, South Miami, Black Point and The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
      2551 8057 2559 8057 2564 8050 2575 8006
TIME...MOT...LOC 1931Z 276DEG 15KT 2569 8021 2553 8054 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
668 
WWUS52 KMFL 061945
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
345 PM EDT Mon May 6 2019

FLC086-062015-
/O.CON.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
345 PM EDT Mon May 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 345 PM EDT, severe thunderstorms were located along a line
extending from Palmetto Bay to near Homestead General Airport, moving
east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Coral Gables, Key Biscayne, South Miami, Black Point and The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
      2551 8057 2559 8057 2564 8050 2575 8006
TIME...MOT...LOC 1945Z 271DEG 8KT 2565 8033 2553 8055 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
518 
WWUS52 KMFL 062005
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Mon May 6 2019

FLC086-062015-
/O.EXP.KMFL.SV.W.0008.000000T0000Z-190506T2015Z/
Miami-Dade FL-
405 PM EDT Mon May 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY WILL
EXPIRE AT 415 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 2564 8008 2560 8013 2553 8009 2546 8012
      2551 8057 2559 8057 2564 8050 2575 8006
TIME...MOT...LOC 2005Z 265DEG 27KT 2566 8018 2554 8040 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 1:44 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 6, 1:44 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Miami FL
144 PM EDT Mon May 6 2019

.AVIATION...
Showers and thunderstorms have developed inland of east coast
terminals and will become more numerous as the drift east toward
the airports. Have added MVFR TEMPO group to support this, but
timing and magnitude of the restrictions and wind gusts will
likely need to be fine tuned later this afternoon. Conditions will
quiet after sunset, with much lower rainfall coverage expected
Tuesday. Winds will be onshore for the remainder of today, calm
tonight, with light/moderate easterly flow setting up Tuesday.

&&

.PREV DISCUSSION... /issued 1051 AM EDT Mon May 6 2019/

UPDATE...
Forecast appears on track for today, with midday/early afternoon
convective initiation near and inland of the Atlantic sea breeze.
Activity should quickly become scattered to numerous, and push
eastward with time, as upper-level flow remains out of the WSW.
Moisture has increased further from yesterday, and with many
drainages still recovering from Sunday's rain, localized flooding
is possible wherever excessive downpours occur across the east
coast urban corridor. 12Z RAOB analysis revealed overall
atmosphere quite similar to yesterday, in regard to severe
potential, and SPC has maintained the eastern 2/3rd of South
Florida in a Marginal Risk for severe thunderstorms. Damaging wind
is the mostly likely severe type, although hail can't be ruled
out (yet warmer temperatures aloft and overall moistening airmass
may preclude large hail). Waterspouts are reasonable and can't
totally rule out localized convergence and boundary interactions
that lead to the formation of funnel clouds. Activity, as in
recent days, should diminish fairly quickly after sunset.

PREV DISCUSSION... /issued 339 AM EDT Mon May 6 2019/

DISCUSSION...

TODAY AND TONIGHT: Several features in play for the weather across
South Florida today: The approaching frontal boundary moving into
the Big Bend region of Florida this morning, weaker pre-frontal
trough/shear zone across Central Florida, and upper level shortwave
trough/vort max moving into the eastern Gulf accompanied by a 40-50kt
upper level jet. This all adds up to another active day setting up
across South Florida.

Region is currently in between the Central Florida shear zone and
convergent activity lifting northeast across the Keys, bringing a
few hours of quiet conditions. However, radar trends suggest that
the trigger for the Keys activity will shift a little northeast as
we go towards daybreak as the boundary across Central Florida
shifts south, and short range models suggest a few showers and
storms across the area to start this morning.

There may be a period of relative quiet mid to late morning, before
similar to the past few days, convection develops along the Gulf
breeze as it moves inland. With steering flow remaining a steady 10-
15kts from the WNW, showers and storms will once again pile up along
the east coast during the afternoon and evening hours. Activity may
last a little longer into the evening hours as we see either outflow
from storms across Central Florida arriving late in the day or the
influence of the front itself moves in.

Atmosphere remains supportive of strong to severe storms, with the
extra synoptic support of the front and passing upper level
features. Damaging winds and small hail continue as the main
concerns. SPC has once again placed much of the eastern half of the
region in a marginal risk for severe weather today. Given the past
several days of heavy rainfall along the east coast and flooding
that has been occurring, likely any heavy rainfall in these urban
areas will lead to at least minor flooding.

TUESDAY: Quickly building mid level ridge across the Central Gulf of
Mexico will bring flow aloft around to the north-northwest, giving
what's left of the frontal boundary enough momentum to push just
south of the region by late day. Warming temperatures aloft, a
drying atmosphere, and easterly flow quickly overrunning the
boundary will curb the high rain chances that we've seen the past
few days. Coverage for most areas will be scattered at best, with
storm development generally limited to areas south of I-75. Quicker
Atlantic seabreeze development should hold east coast temps in the
mid 80s, though the interior and Gulf coast will still reach into
the upper 80s and low 90s.

WEDNESDAY THROUGH SATURDAY: A much quieter, though not dry, period
is expected mid to late week with the low level western Atlantic
ridge axis generally to our north, building mid-upper level ridge
across the Gulf of Mexico. Generally northwest flow aloft on the
east side of the ridge will continue to send a fairly dry airmass
down the state. However, as we are in May, it is tough to have a
completely dry forecast and enough moisture remains for seasonable
rain chances with scattered afternoon showers and storms. With light
steering flow, both seabreezes should have the opportunity to
develop and move inland each afternoon, focusing activity across the
interior.

GFS remains more aggressive in developing a late week upper level
trough, while the ECMWF doubles down on the ridge. However, there
are only minor differences between the two in terms of sensible
weather, so forecast continues with seasonable rain chances as we go
into next weekend.

MARINE...Light south southwest flow is expected today as a weak
frontal boundary pushes into the area, washing out by Tuesday. High
pressure will be in place to the north for the remainder of the
week, bringing light to moderate southeasterly flow with the
development of both the Gulf and Atlantic seabreezes each
afternoon. A 1-3ft NE swell will work its way into the Atlantic
waters late Wednesday through Friday, bringing seas up to 4-6ft at
times, mainly offshore Palm Beach County.

Numerous showers and storms are expected to develop across the
interior and Lake Okeechobee again this afternoon, pushing off the
east coast during the evening hours. As with the past few days,
likely a few of these will produce frequent lightning and strong
wind gusts as they move into the local waters. More scattered
coverage is expected to remainder of the week, primarily across
inland waterways and Lake Okeechobee. Hazardous winds and seas can
be expected in and near any thunderstorms.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  89  72  85  73 /  70  20  20  10
Fort Lauderdale  88  75  85  75 /  60  20  20  20
Miami            91  75  87  75 /  70  10  30  20
Naples           85  73  88  71 /  20  10  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...23/SBK
DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...23/SBK
Hazardous weather outlook, May 6, 10:41 AM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1041 AM EDT Mon May 6 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1041 AM EDT Mon May 6 2019

...MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...
...LOCALIZED FLOODING POSSIBLE EAST COAST URBAN AREAS...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Thunderstorms are likely this afternoon and evening
across much of South Florida. Some thunderstorms may be strong with
gusty winds, frequent lightning, and small hail.

Wind: There is a marginal risk of severe thunderstorms this
afternoon, mainly over eastern sections of South Florida. Isolated
severe thunderstorms could produce wind gusts up to 60 mph.

Hail: The stronger thunderstorms that develop today could produce
hail up to the size of nickels.

Flooding: There is a reasonable threat of flooding including
substantial ponding and drainage problems, especially in locations
that have seen heavy rainfall over the past few days. Travel
disruptions due to numerous lane closures and a few impassable roads
are likely in vulnerable areas and possible on major arteries.

Waterspouts: There is a slight chance of waterspouts across the
Atlantic and Lake Okeechobee waters.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered showers and thunderstorms are possible across South
Florida each afternoon during the week. The primary hazards will be
lightning, gusty winds, and locally heavy rainfall.

The risk of rip currents across the east coast beaches will be
increasing towards the end of the week and into the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail, funnel clouds, and
flooding to the National Weather Service forecast office in Miami.

For more information, visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Special weather statement, May 6, 2:14 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Miami FL
214 PM EDT Mon May 6 2019

FLZ072>074-061900-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-
214 PM EDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY
UNTIL 300 PM EDT...

* At 213 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Miramar to near Miccosukee Resort. Movement was east at 20 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Hialeah, Miramar, Miami Gardens, Doral, Miami Lakes, Hialeah
  Gardens, Opa-Locka, Miami Springs, Sweetwater, Medley,
  Fountainbleau, Palm Springs North, Country Club, Pennsuco, Miramar
  Parkway And University Drive, Intersection Krome And U.S. 27,
  Miccosukee Resort, Tamiami, University Park and Olympia Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2599 8021 2573 8035 2576 8059 2595 8044
TIME...MOT...LOC 1813Z 266DEG 16KT 2596 8037 2581 8051

Cohen
Special weather statement, May 6, 2:24 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
224 PM EDT Mon May 6 2019

FLZ067-068-071-072-168-172-061900-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
224 PM EDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 300 PM EDT...

* At 224 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Mission Bay, or 8 miles north
  of Coral Springs, moving east at 20 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  Boca Raton, Deerfield Beach, Delray Beach, Coconut Creek, Parkland,
  Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton,
  Kings Point, Whisper Walk, Loxahatchee NWR, Fau South Campus,
  Hillsboro Ranches, Hillsboro Pines, Boca West, South County
  Regional Park, Sandalfoot Cove, Morikami Park and Boca Raton
  Equestrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8031 2644 8029 2646 8009 2631 8012
TIME...MOT...LOC 1824Z 266DEG 16KT 2640 8024

Cohen
Special weather statement, May 6, 2:35 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
235 PM EDT Mon May 6 2019

FLZ071-072-172-061915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
235 PM EDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 315
PM EDT...

* At 235 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Godfrey
  Road to near Intersection I-75 And U.S. 27. Movement was east at 45
  mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Deerfield
  Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
  Lauderdale Lakes, Parkland, Wilton Manors, Hillsboro Beach, Sea
  Ranch Lakes, Lazy Lake and Broadview-Pompano Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2613 8005 2619 8049 2633 8038 2631 8004
TIME...MOT...LOC 1835Z 260DEG 38KT 2630 8021 2621 8039

Cohen
Special weather statement, May 6, 2:41 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
241 PM EDT Mon May 6 2019

FLZ067-068-168-061930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
241 PM EDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 330 PM EDT...

* At 240 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Palm Beach Gardens to Atlantis, and elsewhere across portions of
  eastern Palm Beach County. Movement was northeast at 35 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
  Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Juno
  Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs,
  North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill and Cloud
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2652 8003 2652 8015 2670 8028 2686 8027
      2697 8012 2697 8003
TIME...MOT...LOC 1840Z 231DEG 31KT 2686 8015 2659 8012

Cohen
Special weather statement, May 6, 2:49 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
249 PM EDT Mon May 6 2019

FLZ073-074-173-061930-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
249 PM EDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
330 PM EDT...

* At 249 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Hialeah
  to The Hammocks. Movement was east at 25 mph.

* Wind gusts of 50 to 55 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Hollywood, Miramar, Miami Beach, Coral Gables, Key
  Biscayne, South Miami, Surfside, Hallandale, Miami Gardens,
  Virginia Key, Kendall, North Miami, Doral, North Miami Beach,
  Aventura, Miami Lakes, Hialeah Gardens and Sunny Isles Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2601 8005 2582 8004 2564 8008 2560 8013
      2554 8010 2561 8055 2575 8055 2596 8032
      2596 8030 2597 8029 2597 8012 2601 8012
TIME...MOT...LOC 1849Z 272DEG 23KT 2585 8029 2568 8046

Cohen
Special weather statement, May 6, 3:07 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
307 PM EDT Mon May 6 2019

FLZ073-074-173-174-062000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
307 PM EDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
400 PM EDT...

* At 307 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from South
  Miami to Homestead General Airport. Movement was southeast at 20
  mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Homestead, Homestead Miami Speedway, Black Point, Homestead General
  Airport, The Redland, Florida City, Homestead Base, Naranja,
  Princeton, Leisure City, Goulds, Homestead Bayfront Park, Richmond
  West, Cutler Bay, Inlikita and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2536 8039 2551 8063 2562 8056 2554 8010
TIME...MOT...LOC 1907Z 301DEG 16KT 2570 8031 2553 8056

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:00 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 5, 8:40 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
May 5, 8:46 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
May 6, 12:55 PM EDTSpecial Weather StatementMFLBroward35 min
May 6, 1:10 PM EDTSpecial Weather StatementMFLBroward20 min
May 6, 1:28 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
May 6, 1:34 PM EDTSpecial Weather StatementMFLBroward26 min
May 6, 1:42 PM EDTSpecial Weather StatementMFLBroward33 min
May 6, 1:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min
May 6, 1:59 PM EDTSpecial Weather StatementMFLBroward31 min
May 6, 2:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
May 6, 2:24 PM EDTSpecial Weather StatementMFLBroward36 min
May 6, 2:32 PM EDTSpecial Marine WarningMFL88 min
May 6, 2:35 PM EDTSpecial Weather StatementMFLBroward40 min
May 6, 2:37 PM EDTSpecial Marine WarningMFL113 min
May 6, 2:41 PM EDTSpecial Weather StatementMFLPalm Beach49 min
May 6, 2:42 PM EDTSpecial Marine WarningMFL93 min
May 6, 2:49 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
May 6, 3:07 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
May 6, 3:15 PM EDTSpecial Marine WarningMFL90 min
May 6, 3:24 PM EDTSpecial Marine WarningMFL74 min
May 6, 3:41 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 6, 3:57 PM EDTSpecial Weather StatementMFLMartin48 min
May 6, 5:36 PM EDTSpecial Weather StatementMFLPalm Beach39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.